# SDR S01232034

- Difficulty date: October 20, 2001
- Submitted: January 28, 2002
- Operation: Air carrier
- Make and model: Boeing 747209B
- Aircraft serial: 22446
- Engine: Pwa JT9D7Q
- System (JASC): 3200 · Landing Gear System
- Part: Landing Gear
- Part number: 65B4750869
- Part serial: 000713
- Location: Alt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

B18753 AFT ALL LDG RETRACTED & DOORS CLOSED, FWD INST PNL GEAR & DOOR OPEN RED LITE KEPT ILLUM WITH GEAR LEVER IN UP OR OFF POS. ALL DOORS WERE CONFIRMED CLOSED.C/A:1.BOTH PRI & ALT LDG LOG CONT MODULES, NLG LOCK SNSR S397, & PROX SNSR S396 WERE RPLC, THUS FIXED THE GEAR SQK, BUT DOOR OPEN XFR TO D/D, AND THE WIRING BETWEEN SNSR & LOGIC CONT MODULES IS CONFIRMED NORMAL. 2.THE D/D WAS CLEARED AFT THE CONT MODULE RPLC. SINCE THE F/E INDICATION WAS ALWAYS NORMAL. HENCE, THE MODULE IS DETERMINED AS THE ROOT CAUSE OF THE SQK. 3.THE ROMAIC & MHS DATA SHOW THAT THE CONT MODULE HAS HIGH TSO AROUND 27000 FH MINIMUM, AND LOW REMOVAL REATE OF 9 UNITS REMOVED DURING 11 YEARS, ADDITIONALLY, NO OTHER SQK OF THIS KIND IS RE
